An analytic description of the class of rational associative functions

Authors

  • Katarzyna Domańska Institute of Mathematics and Computer Science, Jan Długosz Academy of Częstochowa

Abstract

We deal with the following problem: which rational functions of two variables are associative? We provide a complete answer to that question.

References

J. Aczél, Lectures on functional equations and their applications, Academic Press, New York-London 1966.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Chéritat, Fractions rationnelles associatives et corps quadratiques, Revue des Mathématiques de l’Enseignement Supérieur 109 (1998-1999), 1025–1040.
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Domańska, Cauchy type equations related to some singular associative operations, Glas. Mat. 31 (1996), 135–149.
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Domańska, R. Ger Addition formulae with singularities, Ann. Math. Sil. 18 (2004), 7–20.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Losonczi, Local solutions of functional equations, Glas. Mat. 25 (1990), 57–67.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2012-12-14

How to Cite

Domańska, K. (2012). An analytic description of the class of rational associative functions. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 11, 111–122. Retrieved from https://studmath.uken.krakow.pl/article/view/13214

Issue

Section

Published